American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B24) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Jonathan Eckhardt and Gerald Teschl. Uniqueness results for one-dimensional Schr\"odinger operators with purely discrete spectra. Trans. Amer. Math. Soc. 365 (2013) 3923-3942.
Abstract, references, and article information
View Article: PDF

[2] Xinfu Chen, Y. H. Cheng and C. K. Law. Reconstructing potentials from zeros of one eigenfunction. Trans. Amer. Math. Soc. 363 (2011) 4831-4851. MR 2806693.
Abstract, references, and article information
View Article: PDF

[3] Martin Bohner, Ondrej Dosly and Werner Kratz. Sturmian and spectral theory for discrete symplectic systems. Trans. Amer. Math. Soc. 361 (2009) 3109-3123. MR 2485420.
Abstract, references, and article information
View Article: PDF

[4] Kevin Haertzen, Qingkai Kong, Hongyou Wu and Anton Zettl. Geometric aspects of Sturm-Liouville problems II. Space of boundary conditions for left-definiteness. Trans. Amer. Math. Soc. 356 (2004) 135-157. MR 2020027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Paul A. Binding, Patrick J. Browne and Bruce A. Watson. Spectral asymptotics for Sturm-Liouville equations with indefinite weight. Trans. Amer. Math. Soc. 354 (2002) 4043-4065. MR 1926864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] F. Gesztesy and B. Simon. Uniqueness theorems in inverse spectral theory for one-dimensional Schrödinger operators. Trans. Amer. Math. Soc. 348 (1996) 349-373. MR 1329533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] John Gregory and H. R. Hughes. Random quadratic forms . Trans. Amer. Math. Soc. 347 (1995) 709-717. MR 1254841.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Roelof Koekoek. Differential equations for symmetric generalized ultraspherical polynomials . Trans. Amer. Math. Soc. 345 (1994) 47-72. MR 1260202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] William C. Connett, Clemens Markett and Alan L. Schwartz. Convolution and hypergroup structures associated with a class of Sturm-Liouville systems . Trans. Amer. Math. Soc. 332 (1992) 365-390. MR 1053112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Rudolph E. Langer. The boundary problem associated with a differential equation in which the coefficient of the parameter changes sign . Trans. Amer. Math. Soc. 31 (1929) 1-24. MR 1501464.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Carey M. Jensen. Some problems in the theory of interpolation by Sturm-Liouville functions . Trans. Amer. Math. Soc. 29 (1927) 54-79. MR 1501376.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] H. T. Davis. An existence theorem for the characteristic numbers of a certain boundary value problem . Trans. Amer. Math. Soc. 26 (1924) 1-16. MR 1501261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Elizabeth Carlson. Extension of Bernstein's theorem to Sturm-Liouville sums . Trans. Amer. Math. Soc. 26 (1924) 230-240. MR 1501275.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Wallie Abraham Hurwitz. An expansion theorem for a system of linear differential equations of the first order . Trans. Amer. Math. Soc. 22 (1921) 526-543. MR 1501184.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1